# SDR HALA0700376

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,663 hours, 29,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 5855
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND RIGHT OVERHEAD EMERGENCY LIGHTS ROWS 1 THRU 18 INOP.  T/S 50 PWR SUPPLY CCN 3302190.  REPLACED BATTERY POWER SUPPLY OPS CK OK PER AMM33-51-00.
